Aa
A
A
A
Close
Ask a Nurse Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

acne.

When I was 16 I started the depo, birth control shot. It caused me to start breaking out on my face, so I switched to the pill. I got pregnant and it got worse and has never gone away after 8 years. I use washes and nothing seems to work. Even when Im not stressed, it still seems to be there. Proactive didnt work on me; my complection used to be flawless and beautiful- its not absolutely disgusting, but I cant stand to look at myself. Please help me, what can I do?
1 Responses
796253 tn?1344994932
MEDICAL PROFESSIONAL
HI and thanks for using the forum.

You need to see a dermatologist.  He or she can help determine the cause of your acne and can offer possible solutions.  There are medications that can help treat and prevent the acne.  Some washes can actually irritate your already sensitive skin and make the acne worse.  Good luck.

Bridget
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.